# SDR SWAA2021112426940

- Difficulty date: October 5, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK, BS 540 - 559,  BS 570 - 589,  BS 598 - 639,  BS 645,  BS 656 - 638,  BS 727A - 727B LBL 45, WL208.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-52-1A-1, & SRM 51-10-02-0G-0.  REMOVED THE SEAT TRACK IAW SRM 51-40-02-0G-0.  LOCATED & DRILLED A NEW SEAT TRACK IAW SRM 51-40-05-0G-0, AND DWG 144A5300.  INSTALLED THE REPLACEMENT SEAT TRACK IAW SRM 51-40-02-0G-0, AND DRAWING 144A5300 SHT 2 REV E.
